Opioid Overdoses

Opioid overdoses are increasingly prevalent.   Naloxone is a safe antidote that temporarily reverses the effects of an overdose. Using it saves lives.

In the presence of a person who is overdosing, call 911 immediately. It is a medical emergency.

Resources that can provide Naloxone

Naloxone is available at no charge for people aged 14 years and over at all pharmacies across Québec and in some community organisations. If Naloxone is not available in inventory, it can be ordered and will be received within 24 to 48 hours.

Link to the interactive map :  https://www.inspq.qc.ca/sites/default/files/cartes/naloxone/index.html

Naloxone administration videos

These videos demonstrate how to recognize signs and symptoms of an opioid overdose; administer Naloxone in injectable or intranasal format, and properly assist the intoxicated person.

Link to the videos :  https://www.inspq.qc.ca/opioid-overdoses/naloxone-administration